# SDR KC82005F00003

- Difficulty date: January 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- Engine: Ge CJ6105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 446EN19
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT.  PILOT RETURNED TO DEPARTURE.  FOUND LT MAIN GEAR SQUAT SWITCH FROZEN AND THE INTERNAL MICRO SWITCHES REMAINED IN THE GROUND MODE.  REPLACED SQUAT SWITCH WITH NEW SQUAT SWITCH.  ALL WORK PERFORMED IAW SRM. (K)
